# SDR ASMF200610003

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 43,820 hours, 24,678 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector P1-361
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, THE PITOT STALL HEAT OFF (RUDDER LIMIT) LIGHT TURNED ON, AFTER ENGINES STARTED. THE RELAY R2-100 WAS CHECKED IAW MM 30-31-01, BEING CORRECT, BUT DURING RUDDER LIMITER PITOT TUBE REMOVAL, THE ELECTRICAL LINE OF CONNECTOR P1-361 WAS DETECTED LOOSEN. THE ELECTRICAL LINE WAS REPAIRED IAW WDM 31-31-01AND TESTED IAW MM 30-30-00, ALL CORRECT.
